Shear wave birefringence in wedge-shaped anisotropic regions
Article first published online: 3 JAN 2007
Geophysical Journal International
Volume 168, Issue 1, pages 275–286, January 2007
How to Cite
Levin, V., Okaya, D. and Park, J. (2007), Shear wave birefringence in wedge-shaped anisotropic regions. Geophysical Journal International, 168: 275–286. doi: 10.1111/j.1365-246X.2006.03224.x
- Issue published online: 3 JAN 2007
- Article first published online: 3 JAN 2007
- Accepted 2006 September 15. Received 2006 August 15; in original form 2005 October 20
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!